MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA MC TIBIAL ARTICULAR SURFACE PROVISIONAL RIGHT SIZE 8-11 EF TOP; INSTRUMENT, KNEE

ZIMMER BIOMET, INC. PERSONA MC TIBIAL ARTICULAR SURFACE PROVISIONAL RIGHT SIZE 8-11 EF TOP; INSTRUMENT, KNEE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that after the case when cleaning, the central sterile technician broke the poly trials when disassembling them.Attempts have been made and all available information has been provided.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2.Upon receiving additional information of the reported event, it was determined to be not reportable as the device was found to be worn and not fractured.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
PERSONA MC TIBIAL ARTICULAR SURFACE PROVISIONAL RIGHT SIZE 8-11 EF TOP
Common Device Name
INSTRUMENT, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19468538
Report Number0001822565-2024-01882
Device Sequence Number14301406
Product Code MBH
UDI-Device Identifier00889024245167
UDI-Public(01)00889024245167(10)65448863
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K150090
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42527100810
Device Lot Number65448863
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/27/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2024
Supplement Date Received by Manufacturer08/22/2024
Initial Report FDA Received Date06/05/2024
Supplement Report FDA Received Date08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/13/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexPrefer Not To Disclose